Terrible stomach after chemo!
Hello, I have such a sore and uncomfortable stomach and everytime i eat i feel so sick. It feels like my stomach is just raw, and the linings been burnt off!!
I am having chemotherapy for breast cancer and had my last round on 5th August, also i have been having very strong intravenous antibiotics (Tazazin) because the drs thought i had picked up an infection but i hadn't.
I take 20mg of Omeprazole everyday to try and protect my stomach.
What can be causing this, its just constant and is horrible, i know whatever i eat no matter how small and bland i will feel sick afterwards. But the belly is very swollen and uncomfortable, plus i am very constipated.
Is this all down to the chemo, i never had this before, this is my 4th round of chemo.
( I also have a very sore tongue, had treatment for thrush so its not that and there is nothing to see on the tongue, its just sore.)???
Any ideas anyone as its really getting me down living like this, i already feel very ill and weak from the chemo itself.